The properties of Jordan derivations of semiprime rings and Banach algebras, II
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 811-818
Published online July 31, 2019
Byung-Do Kim
Gangneung-Wonju National University
Abstract : Let $A$ be a Banach algebra with $\mbox{rad}(A)$. We show that if there exists a continuous linear Jordan derivation $D$ on $A$, then $$[D(x),x]D(x)^2\in \mbox{rad}(A)$$ if and only if $D(x)[D(x),x]D(x)\in \mbox{rad}(A)$ for all $x\in A$.
Keywords : Jordan derivation, derivation, semiprime ring, Banach algebra, the (Jacobson) radical
MSC numbers : 16N60, 16W25, 17B40
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd